# SDR 07FDEA04187

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,308 hours, 12,035 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57150234201
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF IMPACT DAMAGE FOUND ON THE AFT FACE OF THE OUTBOARD LUG ON THE RT WING PYLON MOUNTING (ATTACH FITTING), RIB 8-9.  REPAIR PERFORMED BY BLENDING DAMAGE TO REMOVE ALL SHARP EDGES, HFEC INSPECTION AND INSTALLING NEW SELF-LUBRICATING BEARING IAW EA 6-5720-82880 AND RAS/BAE/1000883/2005 ISSUE A.
